# SDR CA060310007

- Difficulty date: March 9, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Lear 45LEAR
- Engine: Garrtt TFE7312
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Isolation Valve
- Part number: LJ78352005
- Condition: Faulty
- Location: Thrust Reverser
- Part time: 55 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF THE LT ENGINE INDICATION SHOWS AN AMBER (REV), WHICH MEANS THE LT THRUST REVERSER IS ARMED WHEN THE AIRCRAFT IS AIRBORNE AND/OR THE THRUST REVERSER IS ARMED WITH THE POWER LEVER ABOVE IDLE POSITION. THE CREW RETURNED. THE SYSTEM WAS TROUBLESHOT TO A DEFECTIVE PRESSURE SWITCH ON THE LT THRUST REVERSER ISOLATION VALVE.  AN ISOLATION VALVE ON ORDER. (TC NR 20060310007)
